# SDR HEEA082477

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bellcrank
- Part number: 7625002108041
- Condition: Corroded
- Location: Main Rotor Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVE BUSHINGS WORN AND CORROSION IN BARREL NUT AREA. REPLACED BELLCRANK DUE TO CORROSION.
